# SDR DALA2023053104351

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 30,609 hours, 11,704 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2786351) SIGNS OF CORROSION ON LH MLG UPPER INBOARD BUSHING, ON THE BORE OF THE BUSHING AND FACE. REPAIRED PER B737-900 SRM 57-20-90.
